Suche

My arXiv page is here.

Publications

  1. On quantum cohomology of Grassmannians of isotropic lines, unfoldings of An-singularities, and Lefschetz exceptional collections (with J. A. Cruz Morales, A. Kuznetsov, A. Mellit, N. Perrin), accepted for publication to Ann. Inst. Fourier.
  2. Dubrovin's conjecture for IG(2,6) (with S. Galkin and A. Mellit), Int. Math. Res. Not. IMRN 2015, no. 18, 8847–8859.
  3. Some remarks on Landau-Ginzburg potentials for odd-dimensional quadrics (with V. Gorbounov), Glasg. Math. J. 57 (2015), no. 3, 481–507.
  4. On the derived category of 0,n (with Yu. I. Manin), Izv. Math. 77 (2013), no. 3, 525–540.
  5. Towards motivic quantum cohomology of 0,S (with Yu. I. Manin), Proc. Edinb. Math. Soc. (2) 57 (2014), no. 1, 201–230.

Preprints

  1. On residual categories for Grassmannians (with A. Kuznetsov).
  2. Update on quantum cohomology of IG(2,2n) (with A. Mellit and N. Perrin).